# SDR DALA2020022101327

- Difficulty date: February 19, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 70,622 hours, 26,978 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Indicator
- Condition: Inoperative
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5642, L/P 1497012) SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 3L / INTERIOR. CORRECTIVE ACTION: CLEANED GIRT BAR SWITCH LIGHT OPS GOOD.
